The Serendipity Family of Finite Elements

The Serendipity Family of Finite Elements,10.1007/s10208-011-9087-3,Foundations of Computational Mathematics,Douglas N. Arnold,Gerard Awanou

The Serendipity Family of Finite Elements  
BibTex | RIS | RefWorks Download
We give a new, simple, dimension-independent definition of the serendipity finite element family. The shape functions are the span of all monomials which are linear in at least s-r of the variables where s is the degree of the monomial or, equivalently, whose superlinear degree (total degree with respect to variables entering at least quadratically) is at most r. The degrees of freedom are given by moments of degree at most r-2d on each face of dimension d. We establish unisolvence and a geometric decomposition of the space.
Journal: Foundations of Computational Mathematics - FoCM , vol. 11, no. 3, pp. 337-344, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.